BURNING SKIN

Discussion in 'Fibromyalgia Main Forum' started by jjohn510, Aug 24, 2005.

  1. jjohn510

    jjohn510 New Member

    I suffer from both FM & CFIDS, and my skin burns and flushes all over my body. Especially my chest, back, neck, face, ears and head. It is very uncomfortable and it is causing me a lot of anxiety and depression. Does anyone else have this problem or know of someone that does? If so, does anything help? My doctors think it is neurologically related because I had surgery for Spinal Stenosis on my neck. But I think it is being caused by the FM & CFIDS. I've tried Neurontin, Topamax, Cymbalta, Imipramine, Relafen, Naproxen and Vicoden. None of which seem to help.

    Thanks for any help!
  2. Rose_Red

    Rose_Red New Member

    and I read somewhere a while ago (before it started to bother me) what caused it but for the life of me cannot remember what it is.

    Help would be greatly appreciated!
  3. Megumi

    Megumi New Member

    This seems to be a fairly common FM symptom. Do a search for skin burn and you should find several posts about it.

    Stinks doens't it? Ahhhhhhhhhhh..............
  4. jjohn510

    jjohn510 New Member

    THANKS FOR ALL THE REPLIES!
  5. jjohn510

    jjohn510 New Member

  6. jjohn510

    jjohn510 New Member

  7. ltarmand

    ltarmand New Member

    I have scleroderma. Look this up and you might get some answers. It is not uncommon with our conditions.

    good luck
  8. over50

    over50 New Member

    I buy the large bottles of Fruit of the Earth Aloe.Put it in the frig.And then apply,you will hear yourself saying AAAAAAAAAAAHHHHHHHHHHHHHHH.It is so soothing.I hope this helps you.
    PS. Tell husband its not a new salad dressing.
    Linda
  9. jjohn510

    jjohn510 New Member

  10. Manwithfibro

    Manwithfibro New Member

    Feels like I have boils under my skin. I don't know what to do for it but penetran helps some. You can buy it otc.
  11. leastacy

    leastacy New Member

    My husband has skin burns and flushes also and it is caused by FM. He also uses Ibuprofin it seems to help a little. He is on Cymbalta for his depression. I hope this helps a litte bit. Hang in there.

    Lea
  12. jjohn510

    jjohn510 New Member

    Thanks for the info!